Red circles on skin

Browse our forums now - if you wish to talk to others you need to be a member. Simply follow this link, create a username and password, and you could be talking to others in our forums today!

Moderator: talkhealth

Post Reply
3 posts
Plantlife6
Posts: 1
Joined: Thu Jul 09, 2020 7:40 am
Quote

by Plantlife6 on Thu Jul 09, 2020 7:48 am

Red circles on skin

Hello, I wanted to know if anyone has experienced red circles on their skins. These are not itchy or raised. They appear to have a small bruise in the middle. I have no idea what it could be. These have been occurring since I was poorly in February and was given antibiotics however took an allergic reaction to the penicillin and had hives etc. These have all subsided but I’m still getting the perfectly shaped red circles.
Wondering if anyone has experienced similar and have any advice what has maybe helped them. I take an antihistamine everyday as directed by gp but it isn’t having any affect.
Thanks

User avatar
talkhealth
Posts: 1760
Joined: Thu Nov 04, 2010 3:29 pm
Quote

by talkhealth on Tue Jul 14, 2020 8:49 pm

Re: Red circles on skin

Hi Plantlife6,

Thank you for posting on the forum. What did your Dr say was the cause? Do you think you could add a picture to help our forum members perhaps identify it if they have experienced before.

Kind regards
talkhealth
talkhealth team

Visit our events page - https://www.talkhealthpartnership.com/events

Prycejosh1987
Posts: 368
Joined: Mon Sep 14, 2020 6:29 pm
Quote

by Prycejosh1987 on Thu Nov 05, 2020 7:55 pm

Re: Red circles on skin

Plantlife6 wrote:
Thu Jul 09, 2020 7:48 am
Hello, I wanted to know if anyone has experienced red circles on their skins. These are not itchy or raised. They appear to have a small bruise in the middle. I have no idea what it could be. These have been occurring since I was poorly in February and was given antibiotics however took an allergic reaction to the penicillin and had hives etc. These have all subsided but I’m still getting the perfectly shaped red circles.
Wondering if anyone has experienced similar and have any advice what has maybe helped them. I take an antihistamine everyday as directed by gp but it isn’t having any affect.
Thanks
It could be a side effect from something you are taking.

Post Reply
3 posts